# SDR ASAA2021112536738

- Difficulty date: November 25, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 23,457 hours, 7,439 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU OIL FILTER INDICATOR SERVICING REQ. GROUNDED - YES. COMPLETED APU OIL FILTER INDICATOR SERVICING REF B737-900 AMM 49-91-13.
